# SDR VNAA9803023

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17300010
- Condition: Cracked
- Location: Rt Flight Deck
- Part time: 21,293 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE RIGHT HAND FLIGHT DECK SIDE WINDOW, CRACKED DURING THE FLIGHT INBOUND TO CHS.  THE AIRCRAFT DIVERTED TO ROA AND LANDED WITHOUT ANY FURTHER INCIDENTS.  OUTSTATION MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT TO CAK.  THE FLIGHT WAS COMPLETED WITHOUT ANY PROBLEMS.  CAK MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND SIDE WINDOW IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 56-12-00.  OPERATION AND PRESSURIZATION CHECKS WERE COMPLETED.
